# SDR CALA2017020300239

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 72,033 hours, 8,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 34900
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FOUND EMERGENCY LIGHT M8533 BATTERY LOW. REPLACED THE LIGHT AND TESTED GOOD IAW AMM 33-51-00-715-004, REV 182.
